# SDR 97ZZZX3682

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61092
- Make and model: Cessna A185F
- Aircraft serial: 18504107
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Aft Side
- Part time: 912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED TO REPAIR OIL LEAK.  A SIX INCH CRACK WAS FOUND ON THE AFT SIDE OF THE HUB.
